Alert archive / Nebraska / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 89, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 7, 2006, 7:44 PM CDT for Lincoln County, Logan County, Nebraska. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2006, 7:44 PM CDT (00:44 UTC)
- Expired
- Jun 7, 2006, 8:30 PM CDT
- In force
- 46 min
- Issued by
- NWS North Platte, NE
- Area
- Counties, with a storm outline in the text
Counties Lincoln County, NE, Logan County, NE
The radar
The North Platte radar (KLNX), 63 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 7:55 PM CDT | TSTM WND GST 70 | 8 Wnw Arnold, NE | |
| Jun 7, 7:55 PM CDT | HAIL 1 | 8 Wnw Arnold, NE | |
| Jun 7, 8:12 PM CDT | TSTM WND GST 60 | 9 Wsw Arnold, NE | PEA SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.7 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1816 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 2766 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 080044
SVRLBF
NEC111-113-080130-
/O.NEW.KLBF.SV.W.0089.060608T0044Z-060608T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
744 PM CDT WED JUN 7 2006
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
NORTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 830 PM CDT
* AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM TARBOZ LAKE TO STAPLETON...OR
ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF ARNOLD TO
STAPLETON...AND MOVING SOUTH AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HIGHWAY 92 MILE MARKER 240 BY 755 PM CDT...
HIGHWAY 83 MILE MARKER 100 BY 805 PM CDT...
DAMAGING WINDS UP TO 60 MPH HAVE BEEN REPORTED WITH THIS STORM. THIS
IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS
LAT...LON 4140 10067 4157 10059 4166 10026 4138 10026
4120 10024 4119 10062
$$
MASEK2 follow-up statements
000
WWUS53 KLBF 080059
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
758 PM CDT WED JUN 7 2006
NEC111-113-080130-
/O.CON.KLBF.SV.W.0089.000000T0000Z-060608T0130Z/
LOGAN NE-LINCOLN NE-
758 PM CDT WED JUN 7 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN LINCOLN AND SOUTHERN LOGAN COUNTIES...
AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM HIGHWAY 92 MILE MARKER 240
TO HIGHWAY 83 MILE MARKER 110...OR ALONG A LINE EXTENDING FROM ARNOLD
TO 6 MILES SOUTHEAST OF STAPLETON...MOVING SOUTH AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL NORTHEASTERN LINCOLN COUNTY AT 810 PM CDT
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
DAMAGING WINDS UP TO 70 MPH WERE REPORTED WITH THIS STORM. THIS IS A
DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS
HAIL UP TO QUARTER SIZE HAS BEEN REPORTED WITH THIS STORM. IF YOU
ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE
AND PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR NORTHWESTERN NEBRASKA.
LAT...LON 4140 10067 4157 10059 4166 10026 4138 10026
4120 10024 4119 10062
$$
MASEK000
WWUS53 KLBF 080119
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
818 PM CDT WED JUN 7 2006
NEC113-080128-
/O.CAN.KLBF.SV.W.0089.000000T0000Z-060608T0130Z/
LOGAN NE-
818 PM CDT WED JUN 7 2006
...THE SEVERE THUNDERSTORM WARNING FOR LOGAN COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR NORTHWESTERN NEBRASKA.
LAT...LON 4139 10064 4139 10058 4139 10044 4139 10024
4120 10024 4119 10062
$$
NEC111-080130-
/O.CON.KLBF.SV.W.0089.000000T0000Z-060608T0130Z/
LINCOLN NE-
818 PM CDT WED JUN 7 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN LINCOLN COUNTY...
AT 814 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES EAST OF HIGHWAY 83
MILE MARKER 100 TO 10 MILES EAST OF HIGHWAY 83 MILE MARKER 100...OR
ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF ARNOLD TO 13 MILES
SOUTHEAST OF STAPLETON...MOVING SOUTHEAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL NORTHEASTERN LINCOLN COUNTY AT 830 PM CDT
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR NORTHWESTERN NEBRASKA.
LAT...LON 4139 10064 4139 10058 4139 10044 4139 10024
4120 10024 4119 10062
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:15 PM CDT, 4 hours 29 minutes earlier.
Area forecast discussion, Jun 7, 3:15 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 315 PM CDT WED JUN 7 2006 ...RECORD HEAT THURSDAY AND THUNDERSTORM CHANCES THROUGH THE FORECAST PERIOD REMAIN THE FORECAST FOCUS... .SHORT TERM FORECAST... HOT AFTERNOON IN THE CWA. THUNDERSTORMS ONGOING ACROSS NRN TIER OF COUNTIES. NAM AND NAM/WRF FROM YESTERDAY HAVE DONE A GOOD JOB WITH LOCATION OF ONGOING CONVECTION. WILL FOLLOW THE NAM SOLUTION OF WX/POPS TONIGHT INTO THUR A.M. THE GFS HAS CONVECTIVE FEEDBACK BY 00Z THIS EVENING INVO SERN WY/NC CO WHICH IN TURN AFFECTS QPFS INTO WRN NEBR TONIGHT WHICH IVE DEEMED UNRELIABLE. WHILE ORGANIZED UPDRAFTS AND ISOLATED SEVERE STORMS SHOULD BE CONFINED TO THE NORTHWEST ENHANCED BY EXISTING OUTFLOW BOUNDARIES...AT LEAST ISOLATED SHOWERS OR THUNDERSTORMS WILL DEVELOP TO OUR WEST IN SERN WY/WERN CO LATE THIS AFTERNOON WHICH WILL TURN TOWARD THE SOUTHEAST PER CORFIDI VECTORS. H85 LLVL JET TO 30S KTS WILL AID. THUS...FOR AREAS SOUTH OF HWY 2...WEAK DEEP LAYER SHEAR AT 20KTS WILL MAKE ANY STORMS SHORT LIVED. RECORD BREAKING HEAT SET FOR THURSDAY. CURRENT RECORDS ARE BBW 100...VTN 102...LBF 100...AND IML 104. RECORDS SHOULD BE BROKEN AND LBF AND IML WHILE BBW AND VTN FALL A COUPLE DEGREES SHORT. FAVOR THE NAM SFC LOW POSITION IN SWRN CHERRY COUNTY AS OPPOSED TO THE GFS POSITION NEAR IML. H85 TEMPS SOAR TO 32-33C ...ALONG WITH 1000-500 MB THICKNESS VALUES GOING ABOVE 586DM. THESE VALUES SUPPORT RECORD HIGH TEMPERATURES. LITTLE CHANGE FROM PREVIOUS GRID FCST EXCEPT TO WARM THE ERN ZONES A FEW DEGREES. UPPER RIDGE BREAKS DOWN SOME THURSDAY NIGHT WITH APPROACH OF COLD FRONT. SCATTERED HIGH BASED THUNDERSTORMS NEAR AND WEST OF PREFRONTAL TROUGH WHERE TEMPS TO GO ABOVE CONVECTIVE TEMP. WILL KEEP POPS LOW AT 20 PERCENT WITH H7 TEMPS FROM 14 TO 16C AND AS SOME OF PRECIP WILL EVAPORATE BEFORE REACHING GROUND AS LOW LEVEL MOISTURE TO REMAIN VERY LIMITED. COOLER TEMPS BROUGHT IN BEHIND THE FRONT FOR FRIDAY...HOWEVER ACROSS THE SERN CWFA...DEEP MIXING AND COMPRESSIONAL HEATING COULD SURGE TEMPS UP INTO THE LOWER/MID 90S. HAVE KEPT TEMPS DOWN A FEW DEGREES FROM WARMER MAN 2M TEMP AND MET GUIDANCE FOR CONSISTENCY PURPOSES...BUT SHOULD CONSIDER RAISING THEM UP NEXT FORECAST CYCLE IF LOOKS THE SAME AS 12Z RUN SHOWED. WILL ALSO BE DEALING WITH POTENTIAL FOR ORGANIZED SEVERE STORMS BEGINNING FRIDAY AFTERNOON INTO THE EVENING BEHIND THE FRONT WITH THE MOST INTENSE CONVECTION NEAR AND SOUTH OF INTERSTATE 80. BY SATURDAY...MUCH COOLER AIR SHOULD FILTER IN FROM THE NORTHEAST. THIS SHOULD BE SIMILAR TO TEMPS WE ARE CURRENTLY SEEING IN NERN NORTH DAKOTA AND NRN MINN IN THE UPPER 70S. HAVE GOING UPPER 70S NORTHEAST TO NEAR 90 EXTREME SOUTHWEST. PLENTY OF CLOUDINESS AND SHOWERS OR THUNDERSTORMS AS SEVERAL IMPULSES RIDE THE ZONAL FLOW PATTERN. .EXTENDED DISCUSSION...ECMWF HAS UPPER RIDGE A BIT STRONGER THAN THE GFS AND ALSO HAS SFC FRONT FURTHER NORTH SUNDAY THROUGH TUESDAY. THIS SHOULD KEEP SW IN THE MID TO UPPER 80S EACH DAY (SUNDAY THROUGH WEDNESDAY) WHILE THE NORTHEAST WOULD MAINLY BE IN THE LOWER 80S. WHILE HIGHS SHOULD BE JUST A COUPLE DEGREES ABOVE CLIMATOLOGY... PRECIP CHCS LOOK MUCH BETTER THAN IN RECENT DAYS AND SHOULD BE ABOVE CLIMATOLOGY AT 30 TO 40 PERCENT EACH NIGHT (SUNDAY NIGHT THROUGH TUESDAY NIGHT). WILL GO WITH AT LEAST 20 POPS IN THE GRIDS AND REVISE UP IF NEEDED IN LATER FORECASTS. .FIRE WEATHER... HOT DESERT SW AIRMASS...SFC LOW IN VCNTY OF WESTERN SANDHILLS...POSSIBLY LOW PCPN LATE AFTERNOON TSRA...AND CURING FUELS WILL LEAD TO A CRITICAL FIRE WEATHER DAY ON THURSDAY AND RFW HAS BEEN ISSUED FOR LATE MORNING THROUGH EARLY EVENING. BELIEVE GFS MAY BE TOO POLLUTED WITH FEEDBACK ISSUES AND HAVE LEANED HEAVILY ON NAM12 FOR PLACEMENT OF SFC LOW ACROSS WESTERN CWA TOMORROW. THIS WILL LEAD TO A W/SW SFC FLOW INTO WESTERN/SOUTHERN FIRE ZONES WITH RH VALUES DROPPING INTO THE LOWER TEENS AND HIGH TEMPS IN THE 100-105 RANGE. WINDS WILL BE HARD PRESSED TO REACH CRITERIA BECAUSE OF LOCATION OF SFC LOW...HOWEVER WITH D3 CONDITIONS ON HORIZON FEEL RFW IS WARRANTED AND HAS BEEN BACKED BY LOCAL FMOS. && .LBF WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING PORTIONS OF ZONES 204...210...206 FROM 16Z THU TO 02Z FRI. && ROBERG/13
Hazardous weather outlook, Jun 7, 4:13 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 413 PM CDT WED JUN 7 2006 NEZ004>010-022>029-035>038-056>059-069>071-094-081200- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 413 PM CDT WED JUN 7 2006 /313 PM MDT WED JUN 7 2006/ SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM CDT FOR PORTIONS OF NORTHWEST AND NORTH CENTRAL NEBRASKA. THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE MAINLY NORTH OF HIGHWAY 2 THIS EVENING. LARGE HAIL AND DAMAGING WIND GUSTS OVER 60 MPH WILL BE THE MAIN THREATS. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE OVERNIGHT ACROSS NORTH CENTRAL CENTRAL NEBRASKA OVERNIGHT...BUT SEVERE WEATHER IS NOT EXPECTED AFTER SUNSET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AND FRIDAY. AS THE FRONT WORKS ITS WAY THROUGH SOUTHERN NEBRASKA... MOISTURE AND HEAT AHEAD OF THE SYSTEM WILL COMBINE TO PRODUCE EXTREME INSTABILITY AND THE WIND ALONG THE FRONT WILL CONTINUE TO BE FAVORABLE FOR SUPER CELL DEVELOPMENT. HEAT IS LIKELY TO CONTINUE OVER MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THURSDAY WITH TEMPERATURES IN THE WEST LIKELY TO EXCEED 100 DEGREES AGAIN. RELIEF IS POSSIBLE FRIDAY AND LIKELY SATURDAY THROUGH TUESDAY AS THE FRONT GOES THROUGH THE AREA. TEMPERATURES BY SATURDAY ARE LIKELY TO BE 20 DEGREES COOLER OVER NEARLY ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO FRIDAY. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/LBF(ALL LOWERCASE) SPRINGER/13
In the hours before
Local storm report, Jun 7, 5:51 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
551 PM CDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 24 S VALENTINE 42.53N 100.55W
06/07/2006 E0.75 INCH CHERRY NE PARK/FOREST SRVC
&&
BTAYLORLocal storm report, Jun 7, 6:27 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
627 PM CDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST 8 NE THEDFORD 42.06N 100.46W
06/07/2006 E60.00 MPH THOMAS NE PUBLIC
&&
BTAYLORLocal storm report, Jun 7, 6:30 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
630 PM CDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HAIL 6 NNW HALSEY 41.98N 100.31W
06/07/2006 E1.00 INCH THOMAS NE PUBLIC
&&
BTAYLORLocal storm report, Jun 7, 6:59 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM CDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST THEDFORD 41.98N 100.57W
06/07/2006 M62 MPH THOMAS NE AWOS
&&
BTAYLORLocal storm report, Jun 7, 7:07 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
707 PM CDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL HALSEY 41.90N 100.27W
06/07/2006 E1.00 INCH BLAINE NE PUBLIC
2 TO 4 INCH DIAMETER TREE BRANCHES BLOWN DOWN
&&
BTAYLORLocal storm report, Jun 7, 7:34 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
734 PM CDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 33 S VALENTINE 42.40N 100.55W
06/07/2006 E0.88 INCH CHERRY NE PUBLIC
&&
BTAYLORThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:13 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 62 min |
| Jun 7, 7:53 PM CDT | Tornado Warning | LBF | Custer | 37 min |
| Jun 7, 8:29 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 46 min |
| Jun 7, 9:09 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 53 min |
| Jun 7, 9:26 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 49 min |
| Jun 7, 9:43 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 62 min |
| Jun 7, 10:14 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 7, 10:17 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 28 min |
| Jun 7, 10:41 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 64 min |
| Jun 7, 10:57 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.